Table of Contents
International Journal of Stochastic Analysis
Volume 2014, Article ID 852962, 6 pages
http://dx.doi.org/10.1155/2014/852962
Research Article

Efficient Variable Step Size Approximations for Strong Solutions of Stochastic Differential Equations with Additive Noise and Time Singularity

Department of Mathematics, Southern Illinois University Carbondale, 1245 Lincoln Drive, Carbondale, IL 62901, USA

Received 20 December 2013; Revised 27 May 2014; Accepted 10 June 2014; Published 2 July 2014

Academic Editor: M. Jesus Lopez-Herrero

Copyright © 2014 Harry Randolph Hughes and Pathiranage Lochana Siriwardena. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Harry Randolph Hughes and Pathiranage Lochana Siriwardena, “Efficient Variable Step Size Approximations for Strong Solutions of Stochastic Differential Equations with Additive Noise and Time Singularity,” International Journal of Stochastic Analysis, vol. 2014, Article ID 852962, 6 pages, 2014. https://doi.org/10.1155/2014/852962.